# SDR UALA2011072703870

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 31,738 hours, 13,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING-FUSELAGE FAIRING PANEL 192DT KEVLAR METAL MESCH HAS DISBONDED OVER 90% OF PANEL. DAMAGE IS NOT LINE REPAIRABLE, MUST BE EVALUATED FOR POSSIBLE REPAIR AT COMPOSITE SHOP. PANEL HAS TO BE REPLACED. RPLCD PANEL WITH ONE FROM AC 4248 FROM SFOOV.PER MM. EMERGENCY LIGHTS TEST GOOD.
